Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fatigue and Body Aches for Months
Mar 8, 2012

hi Doctor i was wondering if it is normal to develop mild fatigue and body aches after a few years of treatment? i was diagnosed in Dec of 09 im currently on truvada and isentress. I also take verapamil for high blood pressure, i bring it up to my doctor all the time and my blood work is always good so they dont see anything wrong, but i feel like CRAP almost every day of my life. could it be the meds?

Response from Dr. Henry

Diffuse body aching/fatigue is fairly common in the aging general population so can be tough to determine if your HIV or meds is contributing. A wide range of other health problems can result in body pain/fatigue such as sleep problems, hormone deficiencies or excess, depression/anxiety, diabetes, renal/liver/heart/lung/bone marrow conditions. HIV infection and meds can contribute as well. Your HIV regimen has generally been well tolerated and would be unusual but not out of the question to be a contributing factors. If a full medical work-up is unrevealing then a discussion about whether a trial switch to an alternative regimen would be worth considering. KH



Previous
Atripla and no-xplode intercations are there any?is it safe to take no-xplode and atripla?
Next
HIV AND KIDNEY STONES

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement